BibTeX record journals/iandc/HenriksenMKST05

download as .bib file

@article{DBLP:journals/iandc/HenriksenMKST05,
  author    = {Jesper G. Henriksen and
               Madhavan Mukund and
               K. Narayan Kumar and
               Milind A. Sohoni and
               P. S. Thiagarajan},
  title     = {A theory of regular {MSC} languages},
  journal   = {Inf. Comput.},
  volume    = {202},
  number    = {1},
  pages     = {1--38},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.ic.2004.08.004},
  doi       = {10.1016/j.ic.2004.08.004},
  timestamp = {Fri, 12 Feb 2021 22:16:40 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/HenriksenMKST05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics